Who is most likely to have stomach ulcers and bleeding from taking NSAIDs?
Anyone can get a stomach ulcer while taking NSAIDs. But it may be more likely if you:
- Are over 60 years old
- Have a history of stomach ulcers
- Have more than one medical problem
- Drink three or more alcoholic drinks daily
- Take anti-inflammatory steroids, such as prednisone
- Have kidney failure
From: What Are NSAIDs for Arthritis? WebMD Medical Reference
THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.
This tool does not provide medical advice. See additional information.